# SDR USAA2013120500006

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 35,653 hours, 23,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D31865111
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE MID LT EMERGENCY POWER SUPPLY UNIT FAULT DISPLAYED.  FOUND LT OFF WING ESCAPE SLIDE LIGHTS SHORTED.  REPLACED LT OVERWING ESCAPE SLIDE IAW AMM 25-62-42-401.
